# SDR K3HA980118

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR LOWER EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LOWER AIRSTAIR LIGHT ASSEMBLY AND BATTERIES, OPS CHECK OK PER MM 33-50-0.  LIGHT ASSEMBLY P/N 11-0283-3 S/N K3332,    BATTERY P/N S106, S/N 192193.
